# SDR UPS99630822

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Part number: 37912325
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT, DEVICE HOUSING BENT, FOUND DURING ROUTINE MAINT CK OF S/N AND P/N, PREVENTED DESCENT DEVICE FROM BEING RELEASED.  STRAIGHTENED HOUSING.
